# SDR RAIA980614

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Nacelle
- Part time: 9,613 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7506 - STL - BOTH ENGINES WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE DUE TO LOW POWER.  MAINTENANCE PERFORMED EGT RECOMPENSATION OF RIGHT ENGINE.  (M)
